BibTeX record journals/combinatorica/McKay90

download as .bib file

@article{DBLP:journals/combinatorica/McKay90,
  author    = {Brendan D. McKay},
  title     = {The asymptotic numbers of regular tournaments, Eulerian digraphs and
               Eulerian oriented graphs},
  journal   = {Combinatorica},
  volume    = {10},
  number    = {4},
  pages     = {367--377},
  year      = {1990},
  url       = {https://doi.org/10.1007/BF02128671},
  doi       = {10.1007/BF02128671},
  timestamp = {Thu, 18 May 2017 09:53:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/McKay90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics